MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293072030
Medical Device Problem Codes Entrapment of Device (1212); Fracture (1260); Defective Device (2588); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent fracture occurred, requiring intervention.Vascular access was obtained via antegrade approach.The 80% stenosed target lesion was located in the mild to moderately tortuous and severely calcified superficial femoral artery.After pre-dilation with 6x100 balloon, a 7 x 200 x 130 innova self-expanding stent was advanced for treatment.However, resistance was encountered through the sheath and vessel.After the stent was deployed, there were difficulties in removing the stent delivery system.It became stuck and was unable to be removed from the.14 thruway wire.The white handle was opened and the catheter was manually pulled back to remove it from the body.Upon inspection, a stent fragment was still attached to the catheter, while the other portion remained inside the body.Subsequently, the stent appeared elongated.Another 7x150x100 stent was placed in the fractured stent struts to ensure apposition and post dilation was performed.The final angiography showed both stents are well apposed with no further issues.There was no patient complications noted as a result of this event.
 
Additional Manufacturer Narrative
B3 date of event: the event date was not provided at the time of reporting.The first date of the month may (aware date) was selected.
 
Additional Manufacturer Narrative
B3 date of event: the event date was not provided at the time of reporting.The first date of the month may (aware date) was selected.Device evaluated by mfr: the innova device was returned for analysis with only the nose cone, part of rack, and outer sheath received.A visual and tactile examination identified that the device was received with the stent partially deployed on the delivery system.The stent was also noted to be damaged.Multiple outer sheath kinks were observed along the length of the device, and the outer sheath was accordioned.A visual examination identified that part of the handle was not returned with the device and a break in the rack was noted.A visual examination identified no issues with the tip of the device.
 
Event or Problem Description
It was reported that the stent fracture occurred, requiring intervention.Vascular access was obtained via antegrade approach.The >80% stenosed target lesion was located in the mild to moderately tortuous and severely calcified superficial femoral artery.After pre-dilation with 6x100 balloon, a 7 x 200 x 130 innova self-expanding stent was advanced for treatment.However, resistance was encountered through the sheath and vessel.After the stent was deployed, there were difficulties in removing the stent delivery system.It became stuck and was unable to be removed from the.14 thruway wire.The white handle was opened and the catheter was manually pulled back to remove it from the body.Upon inspection, a stent fragment was still attached to the catheter, while the other portion remained inside the body.Subsequently, the stent appeared elongated.Another 7x150x100 stent was placed in the the fractured stent struts to ensure apposition and post dilation was performed.The final angiography showed both stents are well apposed with no further issues.There was no patient complications noted as a result of this event.

Brand Name
INNOVA? VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22132054
Report Number2124215-2025-34783
Device Sequence Number20704673
Product Code NIP
UDI-Device Identifier08714729874157
UDI-Public(01)08714729874157(17)260126(10)30938218
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Model NumberH74939293072030
Device Catalogue NumberH74939293072030
Device Lot Number0030938218
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown